# SDR ASAA2016050316608

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 37,180 hours, 11,070 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1550121221
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYS B, ENGINE 2 PUMP, LOW PRESSURE LIGHT ILLUMINATED.  QTY 0 PERCENT, B=0.  ACFT GROUNDED.  DIVERSION TIME: 51 MINUTES, MOTORED NR 1 ENGINE FOUND PRESSURE LINE FROM PUMP LEAKING HYDRAULICS.   SERVICED, B-SYS TO FULL IAW AMM 12-12-00.   REPLACED NR 2 ENGINE HYDRAULIC PUMP PRESSURE LINE ASSY REF AMM 29-11-11 AND 20-10-52.  OPS AND LEAK CHECKS GOOD.  ACCOMPLISHED HYD RESERVOIR SERVICING AND HYD SYS BLEED PROCEDURE REF AMM 29-00-00-00-870-801 AND 12-12-00--610-801.  ACFT OK FOR CONTINUED SERVICE.
